Alert archive / Alabama / River Flood Warnings in 2016

River Flood Warning 22, NWS Birmingham, AL

February 24, 20166 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Feb 24, 2016, 9:42 PM CST for 6 counties in Alabama. It took effect at Feb 25, 2016, 4:29 PM CST. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Feb 24, 2016, 9:42 PM CST (03:42 UTC)
In effect from
Feb 25, 2016, 4:29 PM CST
Expired
Feb 27, 2016, 8:45 PM CST
In force
52 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Chilton County, AL, Coosa County, AL, Elmore County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 63 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coosa River at Logan Martin Dam (CCSA1).

Action stage
465.5 ft
Minor stage
467 ft
Moderate stage
470 ft
Major stage
475 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02405200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

500 
WGUS44 KBMX 250342
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
942 PM CST WED FEB 24 2016

...The National Weather Service in BIRMINGHAM AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Coosa River Near Logan Martin Dam Affecting Chilton...Coosa...
  Elmore...Shelby...St. Clair and Talladega Counties.

.Rainfall Monday through Tuesday night is resulting in rising water levels
along the Coosa River basin. For Logan Martin Dam...minor flood stage is 
expected.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning...or sooner if 
conditions warrant.

&&

ALC021-037-051-115-117-121-251542-
/O.NEW.KBMX.FL.W.0022.160228T0600Z-000000T0000Z/
/CCSA1.1.ER.160228T0600Z.160229T0000Z.000000T0000Z.NO/
942 PM CST WED FEB 24 2016

The National Weather Service in BIRMINGHAM AL has issued a 

* Flood Warning for 
  The Coosa River Near Logan Martin Dam.
* from late Saturday night until further notice...or until the 
  Warning is cancelled.
* At 21:00 PM Wednesday The stage Was 464.2 feet. 
* Flood Stage is 467.0 feet. 
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by early Sunday morning and 
  continue to rise to near 468.0 feet by Sunday evening.
* Impact...At 467.0 feet...Flooding of some boathouses and docks 
  around the lake occurs.

&&

LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
          3351 8633 3362 8620         

$$
6 follow-up statements
078 
WGUS84 KBMX 251538
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 AM CST THU FEB 25 2016


...The flood warning continues for the Coosa River Near Logan Martin 
Dam...

Water levels continue to rise after rainfall earlier this week. While levels
are in caution range as of this morning...the Coosa River at Logan Martin
Dam is expected to head into minor flood range by late afternoon. A crest is 
expected to occur Saturday morning before gradually falling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC021-037-051-115-117-121-260338-
/O.EXT.KBMX.FL.W.0022.160225T2229Z-160227T1200Z/
/CCSA1.1.ER.160225T2229Z.160226T0600Z.160227T0000Z.NO/
938 AM CST THU FEB 25 2016

The Flood Warning continues for
  The Coosa River near Logan Martin Dam.
* from this afternoon to Saturday morning...or until the Warning is 
  cancelled.
* At  9:00 AM Thursday The stage Was 466.4 feet. 
* Flood Stage is 467.0 feet. 
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by late this afternoon. The
  river will fall below Flood Stage by Saturday evening.
* Impact...At 467.0 feet...Flooding of some boathouses and docks 
  around the lake occurs.

&&

LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
          3351 8633 3362 8620         

$$
120 
WGUS84 KBMX 260454
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1054 PM CST THU FEB 25 2016

...The flood warning continues for the Coosa River Near Logan Martin 
Dam...

Water levels continue to rise after rainfall earlier this week. The Coosa River at Logan Martin Dam will crest overnight. The river will then gradually fall below flood stage early Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC021-037-051-115-117-121-261654-
/O.CON.KBMX.FL.W.0022.000000T0000Z-160227T1200Z/
/CCSA1.1.ER.160225T2150Z.160226T0600Z.160227T0000Z.NO/
1054 PM CST THU FEB 25 2016

The Flood Warning continues for
  The Coosa River Near Logan Martin Dam.
* until Saturday morning...or until the Warning is cancelled.
* At 10:00 PM Thursday The stage Was 467.4 feet. 
* Flood Stage is 467.0 feet. 
* Minor Flooding is occurring.
* Impact...At 467.0 feet...Flooding of some boathouses and docks 
  around the lake occurs.

&&

LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
          3351 8633 3362 8620         

$$
657 
WGUS84 KBMX 261501
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 AM CST FRI FEB 26 2016


...The flood warning continues for the Coosa River at Logan Martin 
Dam...

.Minor flooding continues on Logan Martin Lake...and a flood warning
remains in effect there.  On Weiss Lake...only minor overflow is 
forecast to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC015-019-037-055-115-117-121-270301-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/CREA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
901 AM CST FRI FEB 26 2016

Forecast Information for
  Coosa River At Weiss Dam.
* At 8 AM Friday The stage Was 563.8 feet. 
* Flood Stage is 567.0 feet. 
* Forecast...The lake will rise to near 564.4 feet by Saturday 
  evening...and then begin to fall slowly.
* Impact...At 565.5 feet...Some minor flooding of docks begins in 
  places such as the Bay Springs area.

&&

LAT...LON 3416 8548 3407 8559 3416 8569 3411 8580
          3414 8583 3430 8561         

$$

ALC021-037-051-115-117-121-270301-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-160228T0420Z/
/CCSA1.1.ER.160225T2150Z.160226T1800Z.160227T1620Z.NO/
901 AM CST FRI FEB 26 2016

...Flood Warning extended until Saturday evening...
The Flood Warning continues for
  The Coosa River Near Logan Martin Dam.
* until Saturday evening...or until the Warning is cancelled.
* At 8 AM Friday The stage Was 467.6 feet. 
* Flood Stage is 467 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The lake will continue rising to near 467.7 feet by 
  this afternoon. The lake will then begin to fall and drop below 
  Flood Stage late Saturday morning.
* Impact...At 467.0 feet...Flooding of some boathouses and docks 
  around the lake occurs.

&&

LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
          3351 8633 3362 8620         

$$
972 
WGUS84 KBMX 270337
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
937 PM CST FRI FEB 26 2016


...The flood warning continues for the Coosa River Near Logan Martin 
Dam...

.Minor flooding continues on Logan Martin Lake...and a flood warning 
remains in effect for the Coosa River near Logan Martin Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued Saturday morning...or sooner if 
conditions warrant.

&&

ALC021-037-051-115-117-121-271537-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-160228T0550Z/
/CCSA1.1.ER.160225T2150Z.160226T1900Z.160227T1750Z.NO/
937 PM CST FRI FEB 26 2016

...Flood Warning extended until Saturday evening...The Flood Warning 
continues for
  The Coosa River Near Logan Martin Dam.
* until Saturday evening...or until the Warning is cancelled.
* At  9 PM Friday the stage was 467.6 feet. 
* Flood Stage is 467 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue to fall below Flood Stage by 
  tomorrow afternoon.
* Impact...At 467 feet...Flooding of some boathouses and docks 
  around the lake occurs.

&&

LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
          3351 8633 3362 8620         

$$
721 
WGUS84 KBMX 271416
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
816 AM CST SAT FEB 27 2016


...The flood warning continues for the Coosa River Near Logan 
Martin Dam...

.Rainfall earlier this week has produced water rises on the Coosa 
River near Logan Martin Dam...and a flood warning remains in 
effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC021-037-051-115-117-121-280216-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-160229T0000Z/
/CCSA1.1.ER.160225T2150Z.160226T1900Z.160228T1200Z.NO/
816 AM CST SAT FEB 27 2016

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Coosa River Near Logan Martin Dam.
* until Sunday evening...or until the Warning is cancelled.
* At 6:00 AM Saturday The stage Was 467.4 feet. 
* Flood Stage is 467 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue to fall to below Flood Stage by 
  tomorrow morning.
* Impact...At 467 feet...Flooding of some boathouses and docks 
  around the lake occurs.

&&

LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
          3351 8633 3362 8620         

$$
664 
WGUS84 KBMX 280245
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
845 PM CST SAT FEB 27 2016


...The flood warning is cancelled for the Coosa River Near Logan 
Martin Dam...

.Levels have now fallen below established flood stage along the Coosa
River near Logan Martin Dam. Therefore the flood warning has been cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

A river statement will be issued by Sunday morning.

&&

ALC021-037-051-115-117-121-280315-
/O.CAN.KBMX.FL.W.0022.000000T0000Z-160229T0000Z/
/CCSA1.1.ER.160225T2150Z.160226T1900Z.160227T2250Z.NO/
845 PM CST SAT FEB 27 2016

The Flood Warning is cancelled for
  The Coosa River Near Logan Martin Dam.
* At  8 PM Saturday the stage was 466.8 feet. 
* Flood Stage is 467 feet. 
* Fell below Flood Stage at  4:50 PM Saturday.
* Forecast...The river will continue a very slow fall.
* Impact...At 467 feet...Flooding of some boathouses and docks 
  around the lake occurs.

&&

LAT...LON 3362 8616 3353 8616 3341 8633 3342 8636
          3351 8633 3362 8620         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 24, 5:47 PM CST, 3 hours 55 minutes earlier.

Area forecast discussion, Feb 24, 5:47 PM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 PM CST WED FEB 24 2016

.UPDATE...
AVIATION DISCUSSION.

&&

.DISCUSSION...

A VERY COLD AND WINDY DAY ACROSS ALABAMA AND A REMINDER THAT WINTER
IS STILL NOT GOING AWAY ANYTIME SOON. THE WINDS WILL DIMINISH THIS
EVENING...BUT WILL PICK UP AGAIN ON THURSDAY. THE BACK EDGE OF
THE LOW CLOUDS STILL WEST OF JACKSON MISSISSIPPI...SO EXPECT THE
CLOUD COVER TO LINGER OVERNIGHT WITH SOME CLEARING POSSIBLE ACROSS
WEST ALABAMA TOWARDS SUNRISE THURSDAY. MORE SUNSHINE ON THURSDAY
AS DRIER AND SLIGHTLY WARMER AIR ADVECTS IN FROM TEXAS. ANOTHER
PUSH OF COLDER AIR WILL ARRIVE THURSDAY NIGHT AS A SHORT WAVE TROF
TRACKS ACROSS THE SOUTHEAST STATES. THERE WILL LIKELY BE SOME LOW
CLOUDS ASSOCIATED WITH THE COLDER AIR...SO COULD SEE AN INCREASE
IN LOW CLOUDS ACROSS THE NORTHEAST THURSDAY NIGHT...AND POSSIBLY
SOME FLURRIES. HIGHS ON FRIDAY WILL BE A FEW DEGREES COOLER THAN
THURSDAY.

A NICE WARM-UP THIS WEEKEND WITH NO PRECIPITATION DUE TO THE
UPPER FLOW PATTERN BECOMING MORE ZONAL. A LOW PRESSURE SYSTEM WILL
TRACK ACROSS THE GREAT LAKES REGION ON SUNDAY AND PUSH A COLD
FRONT SOUTHWARD TOWARDS ALABAMA. THE GFS MODEL IS MORE AGGRESSIVE
AND PUSHES THE FRONT INTO NORTH ALABAMA. THE ECMWF MODEL SHOWS A
WEAKER SYSTEM WITH MUCH LESS RAINFALL ACROSS CENTRAL ALABAMA. THE
CANADIAN MODEL FAVORS THE GFS SOLUTION AND WILL KEEP A CHANCE OF
SHOWERS IN THE AREA MONDAY...WITH SLIGHT CHANCE OF SHOWERS MONDAY
NIGHT AND TUESDAY AS THE FRONT WASHES OUT. A STRONGER SYSTEM COULD
IMPACT ALABAMA THE MIDDLE OF NEXT WEEK.

58/ROSE

&&

.AVIATION...
00Z TAF DISCUSSION.

PATCHY LIGHT RAIN SHOWERS WILL DIMINISH OVER THE NEXT COUPLE HOURS.
ANY IMPACTS TO TERMINALS WILL BE MINIMAL. GUSTY WESTERLY WINDS WILL
DIMINISH SLIGHTLY THIS EVENING...WITH GUSTS UP TO 20KTS POSSIBLE
OVERNIGHT. EXPECT CLOUD COVER TO LINGER FOR MUCH OF THE OVERNIGHT
PERIOD WITH CIGS LOWERING TO 2500FT. WESTERLY WINDS FURTHER DIMINISH
AROUND SUNRISE...AND EXPECT TO SEE CLOUDS BEGIN TO SLOWLY CLEAR FROM
WEST TO EAST. WINDS INCREASE AROUND MID DAY THURSDAY...WITH GUSTS UP
TO 20-22KTS POSSIBLE THROUGH THE AFTERNOON.

14

&&

.FIRE WEATHER...

A MOIST AND COLD AIR MASS WILL PERSIST THROUGH THURSDAY WITH
BRISK WEST WINDS. A DRIER AIR MASS WILL MOVE INTO THE REGION
FRIDAY AND INTO THE WEEKEND. EXCEPT FOR THE WINDS...NO CRITICAL
FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     35  51  29  51  28 /  40  10   0   0   0
ANNISTON    36  53  31  52  29 /  40  10   0   0   0
BIRMINGHAM  35  53  31  52  32 /  30  10   0   0   0
TUSCALOOSA  36  57  32  54  32 /  20  10   0   0   0
CALERA      36  54  33  53  32 /  20  10   0   0   0
AUBURN      36  55  32  53  32 /  20  10   0   0   0
MONTGOMERY  36  59  33  55  32 /  10  10   0   0   0
TROY        37  59  33  55  32 /  10  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ALL OF CENTRAL
ALABAMA.

&&
Hazardous weather outlook, Feb 24, 9:19 PM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 PM CST WED FEB 24 2016

ALZ011>015-017>050-260630-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
919 PM CST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

MINOR RIVER FLOODING WILL CONTINUE OR IS EXPECTED TO OCCUR ALONG
PORTIONS OF THE LOCUST FORK AND BLACK WARRIOR RIVER TONIGHT.
PLEASE SEE THE LATEST RIVER STATEMENTS FOR CURRENT STAGE AND
FORECAST CREST INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MINOR RIVER FLOODING MAY CONTINUE ALONG PORTIONS OF THE LOCUST
FORK AND ALABAMA RIVERS ON THURSDAY. FLOODING MAY LINGER INTO
FRIDAY ALONG PORTIONS OF THE BLACK WARRIOR RIVER.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 24, 3:43 PM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
343 PM CST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TORNADO          3 ENE REFORM            33.39N 87.97W
02/23/2016  F0               PICKENS            AL   NWS STORM SURVEY

            ONE HOME WITH MINOR ROOF DAMAGE. ONE SHED WITH A SECTION
            OF ITS ROOF REMOVED. NUMEROUS TREES UPROOTED AND SNAPPED.
            A 4.8 MILE LONG PATH ON A JUST WEST OF DUE NORTH
            ORIENTATION.

&&

61
Local storm report, Feb 24, 6:48 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 PM CST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HEAVY RAIN       4 ENE CLEVELAND         34.02N 86.50W
02/22/2016  E0.00 INCH       BLOUNT             AL   BROADCAST MEDIA

            LOCALIZED FLOODING CAUSED BY HEAVY RAIN ALONG COUNTY ROAD
            26 IN THE BERRY MOUNTAIN AREA.

1002 PM     NON-TSTM WND DMG 2 SSW EMERALD MOUNTAIN  32.44N 86.12W
02/22/2016                   ELMORE             AL   LAW ENFORCEMENT

            30 INCH DIAMETER TREE DOWN ACROSS RIFLE RANGE ROAD NEAR
            EMERALD MOUNTAIN EXPRESSWAY. ESTIMATED 40 MILE PER HOUR
            WIND. CORRECTED TIME.

0346 PM     NON-TSTM WND DMG 5 ENE JACKSONVILLE      33.85N 85.69W
02/23/2016                   CALHOUN            AL   BROADCAST MEDIA

            TREE AND POWER LINES DOWN ACROSS ROADWAY. ESTIMATED 40
            MILE PER HOUR WINDS. CORRECTED LOCATION.

0359 PM     TSTM WND DMG     5 ENE BESSEMER          33.40N 86.88W
02/23/2016                   JEFFERSON          AL   BROADCAST MEDIA

            SHINGLES OFF ROOF OF HOMES. WINDOWS BROKEN. CAR WINDOWS
            BROKEN. TRASH CANS AND PATIO FURNITURE BLOWN AROUND.
            UPDATED INFORMATION. TIME ESTIMATED BY RADAR. UPDATED TO
            FINALIZE EVENT TYPE.

0422 PM     TORNADO          3 ENE REFORM            33.39N 87.97W
02/23/2016  F0               PICKENS            AL   NWS STORM SURVEY

            ONE HOME WITH MINOR ROOF DAMAGE. ONE SHED WITH A SECTION
            OF ITS ROOF REMOVED. NUMEROUS TREES UPROOTED AND SNAPPED.
            A 4.8 MILE LONG PATH ON A JUST WEST OF DUE NORTH
            ORIENTATION.

0601 PM     TORNADO          5 S PIGEYE              34.23N 87.92W
02/23/2016  F1               MARION             AL   NWS STORM SURVEY

            ONE HOME WITH MINOR ROOF DAMAGE...AND ONE GARAGE HAD A
            PART OF ITS TIN PEELED BACK. NUMEROUS TREES UPROOTED. 2.2
            MILE LONG PATH ON A NORTH-NORTHWEST ORIENTATION.

0647 PM     TSTM WND DMG     2 NE KINTERBISH         32.36N 88.26W
02/23/2016                   SUMTER             AL   FIRE DEPT/RESCUE

            TREES DOWN ON SUMTER COUNTY ROAD 9. ONE LARGE TREE ACROSS
            COUNTY ROAD 9 NORTH OF THE INTERSECTION OF COUNTY ROAD
            10. CORRECTED - TIME ESTIMATED BY RADAR.

0850 PM     HEAVY RAIN       4 E BIRMINGHAM          33.53N 86.72W
02/23/2016  E0.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

            2 TO 3 INCHES OF WATER OVER INTERSECTION OF OPORTO MADRID
            BOULEVARD AND CRESTWOOD DRIVE DUE TO HEAVY RAIN.

0948 PM     NON-TSTM WND DMG HUEYTOWN                33.44N 87.00W
02/23/2016                   JEFFERSON          AL   BROADCAST MEDIA

            TREE DOWN ON METAL CARPORT. ESTIMATED 40 MILE PER HOUR
            WINDS.

1000 PM     NON-TSTM WND DMG ONEONTA                 33.95N 86.47W
02/23/2016                   BLOUNT             AL   PUBLIC

            MEASURED 34 MPH WIND GUST PRODUCING SCATTERED TREES
            DOWNED. GRADIENT WINDS.

1132 PM     HEAVY RAIN       1 NNW GADSDEN           34.02N 86.02W
02/23/2016  E0.00 INCH       ETOWAH             AL   EMERGENCY MNGR

            LOCALIZED FLOODING DUE TO HEAVY RAIN REPORTED ON 11TH
            STREET WHERE A CAR WAS IN STANDING WATER WITH OCCUPANTS
            INSIDE. WATER ACROSS ROADWAY BETWEEN 1000 AND 1100 BLOCK
            OF TUSCALOOSA AVENUE. WATER ACROSS ROADWAY AT HOKE AND
            STILLMAN AVENUE. ROAD IMPASSIBLE AT INTERSECTION OF
            PILGRIMS REST ROAD AND SOUTH VALLEY ROAD.

1135 PM     HEAVY RAIN       GADSDEN                 34.01N 86.01W
02/23/2016  E0.00 INCH       ETOWAH             AL   EMERGENCY MNGR

            LOCALIZED FLOODING DUE TO HEAVY RAIN REPORTED AROUND
            GADSDEN. INTERSECTION OF 6TH STREET AND 6TH PLACE
            IMPASSABLE. INTERSECTION OF HARVARD AVENUE AND HIGHWAY
            411 IMPASSABLE.

1137 PM     HEAVY RAIN       RAINBOW CITY            33.95N 86.04W
02/23/2016  E0.00 INCH       ETOWAH             AL   EMERGENCY MNGR

            LOCALIZED FLOODING DUE TO HEAVY RAIN CAUSED THE
            INTERSECTION OF BROWN AVENUE AND SUTTON BRIDGE ROAD TO BE
            IMPASSABLE.

0414 AM     TSTM WND DMG     5 NE COLUMBIANA         33.23N 86.54W
02/24/2016                   SHELBY             AL   PUBLIC

            TREE FELL ONTO HOME AND DAMAGED PORTION OF ROOF. TREE
            FELL AND DAMAGED PORTION OF BARN. POWER LINES DOWN. OAK
            TREE ABOUT 13 INCHES IN DIAMETER SNAPPED. 4 PINE TREES
            DOWN. TIME ESTIMATED BY RADAR.

&&

JH

Nearby

River Flood Warnings in Alabama, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.